# SDR 20001204SH003

- Difficulty date: September 14, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N266AE
- Make and model: Saab 340B
- Aircraft serial: 340B266
- Aircraft time: 20,398 hours, 19,195 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 725371495
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - LAVATORY TRACK AND PROFILE WERE FOUND CORRODED.  MAINTENANCE REMOVED AND REPLACED LAVATORY TRACK AND PROFILE.  REF:  OPER CONTROL NR SIMA27314.  (X)
